# SDR FDEA202101150126

- Difficulty date: January 15, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N172FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63103
- Aircraft time: 3,325 hours, 1,610 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Slat
- Component: Slat, Boeing
- Component part number: 114T4115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT TRAILING EDGE LOWER SURFACE HAS GOUGE OUTBOARD OF OUTBOARD MAIN TRACK.  REPAIRED NR 5 SLAT TRAILING EDGE LOWER SURFACE OUTBOARD MAIN TRACK, IAW B767 SRM 57-43-02-2R, 51-20-10-2R AND 51-20-05-06.
